# SDR C2XA07TY047

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 13,227 hours, 7,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW EXIT SIGN NOT ILLUMINATING ON AFT FACE.  VERIFIED CONNECTIONS AND OPS CHECKED GOOD IAW EMB 145 AMM 33-50-15.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
